# SDR AALA20110112TUL05

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 61,158 hours, 25,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 11D.  OPS CHECK NORMAL.
